# SDR LR7A00152

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 42,546 hours, 28,576 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Manifold
- Part number: 339482
- Condition: Cracked
- Location: Rt Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB0506, FOUND RT MLG WHEEL WELL 3 HEAT TRANSFER MANIFOLDS CRACKED AT FS 535, 540 AND 565, WL 145, RBL 61.  REPAIRED PER DWG 339482.  NR 39922.
